# SDR IPXA09656114

- Difficulty date: May 17, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 161T111071
- Part serial: BFG8420
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C LT MLG OUTER CYLINDER EXTERIOR SURFACE FRONT SIDE AND O/B SIDE NUMEROUS LOCATIONS FOUND RUSTY ABOVE TORSION LINK UPPER FTG UP TO 56 INCHES TOP AREA HAND BLEND AREA 50" X 14" REWORK DEPTH 0.001".  LT MLG OUTER CYLINDER EXTERIOR SURFACE FRONT SIDE AND O/B SIDE RUSTY REMOVED AND NDT INSPECTED AND SURFACE FINISHED AS PER RS-R-3200-36333-A AND UPS EO B767-3210-33595-A.
